Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Side effects of paxadep 37.5 mg.

iam 25, I have been taking Paxadep 37.5 mg for past 6 months for short term memory,loss of concentration and iam unable to get up in the morning and suffering from a kind of weakness in abdomen and back. so please give me information about paxadep adminstration will have any such kind of side effects.
Asked On : Fri, 14 Jan 2011
Answers:  3 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Hi Shyam,

Yes, the abdominal or digestive problems COULD be due to the side effects of Paroxetene, an SSRI type of antidepressant that you are being prescribed. It is quite common in the initial stages of treatment but if it is still persistent even after 6 months then you MUST inform your psychiatrist/prescribing doctors. If I was your psychiatrist, I would definitely want you to tell me about it, so that I would help you better.

If there has been a recent dose increase that could explain the side effects for being present even after 6 months of treatment or you may be one of the rare patients whose body is not tolerating it very well.

PLEASE DO NOT STOP YOUR MEDICATION. THIS WILL CAUSE MORE PHYSICAL AS WELL AS PSYCHOLOGICAL PROBLEMS, if it is stopped inappropriately, SINCE PAROXETENE IS A SHORT ACTING ANTIDEPRESSANT WHICH CAN CAUSE WITHDRAWAL PROBLEMS IF STOPPED ABRUPTLY.

Your psychiatrist will be the best one to help.

Answered: Fri, 14 Jan 2011
I find this answer helpful
  User's Response
thanks alot doctor, information you have given is quite helpful to me.
Answered: Sat, 19 Feb 2011
Psychiatrist Dr. B Raghavendra's  Response
Hi Shyam

Your doctor is the best guide for this but as a rule fo thumb

if this iS your first episode of depression...continue the medication for atleast 6 months, AFTER YOU ARE COMPLETELY WELL.........THIS IS SO THAT YOU CAN PREVENT ANY FURTHER RELAPSES OF THE PROBLEM


if this is 2nd or 3rd episode or if the stresses are ongoing or if this has been a serious epsiode or if there is strong family history of depression ......continue it for 1 year or so AGAIN AFTER COMPLETELY BEING WELL

if this is a recurrent episode.....you may need it longer, the prescribign doctor is the best judge.


Good Luck

Answered: Sat, 19 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor